# SDR USAA000242

- Difficulty date: February 22, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 377.70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION 2 INCHES BY 4 INCHES, AT STATION 377.70 AND 395 AT RBL 10.  REPLACED INTERCOSTAL PER SRM 51-10-00.  CORROSION LEVEL 1.  (M)
